These attacks or whatever thy have gotte worse

So basically get periods of panic attacks whicj started couple of ish months ago and come for about week or so and then dissapear. Well last week when waiting for a traini started feeling very rough and whole left side felt odd. I was scared but thought it wasn't serious so carried on and it lasted cople of days.

On wednesdau morning i kept getting dull sharp stabbing paindnij arm and shoulder felt weird. I spoke to a doctor and he said nothing to worry about. Yesterday I had another big attack and because of what happenws day before and last week i went to a&e. They checked ecg and bloods a d a fine.

Today my arm started feeling odd so took seome propanolol which helped but my arm and chest feel weird again. I think this is because of hashimitos bur docs don't agree and now im getting scared because now its happening all the time.

I really need help but docs ainr giving me it. Watch should i do?

5 Replies

  • Sounds to me like your adrenals are under stress

    try takng at least 2000 mg vit c a day

    a host of vitamins and minerals get trashed in the hypothyroid process

  • Hypo101,

    Panic attacks can be attributed to a hormone inbalance and I agree with rfu that your adrenals may be under stress.

    It is important to be adequately treated with thyroid hormone replacement but

    I can't see that you have posted recent thyroid hormone blood test results even though you saw an endo. If you post results complete with ranges (numbers in brackets) it will give a clearer picture for members to comment.

    Although your thyroid antibody count was only just out of range, Hashimotos puts you more at risk of suffering other auto immune diseases and could be connected to your rheumatoid arthritis. It is important to keep the antibodies low.

    Remember you were well once and that this anxiety should go once you are properly medicated.

    I hope you feel better soon,


  • Make a new appointment for your GP. Anxiety is also a clinical symptom. I assume you haven't been given any thyroid hormones yet so that's why you are getting all of these additional symptoms.

    I assume you've been given propropanol for fast heart beats which can also be caused by too low thyroid hormones.

    Blood Test: Have the earliest possible appointment . Leave 24 hours since last dose of levo and test as it may skew results and fast. Take levo after test. When you are prescribed levothyroxine:-

    take thyroid hormones on wakening and wait approx 1 hour before eating. Some foods interfere with medication. I leave 4 hours between hormones and supplements which I have at lunchtime. Some prefer bedtime dosing, in that case you must leave 2 hours after eating before taking hormones. If you've had a fatty meal it should be longer. Food can interfere with the uptake.

    Ask also for Vitamin B12, Vit D, iron, ferritin and folate to be tested. They should be towards the upper range when he takes another blood test.

    Your better off without an Endocrinologist who will only treat according to the computer print-out only and ignores patients symptoms.

  • Hashimotos and low thyroid can cause panic attacks. Sometimes relieved by proper thyroid dosage.

  • Adrenal Glands, in studies, regenerate cells very well. This is why adrenal fatigue is not something that is recognized as legitamate by main stream medicine. Losing Adreal Function is more likely a pituitary issue, not Adrenal Failure or autoimmune.

You may also like...